Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 700, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 18, 2011, 7:28 AM CDT for Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 7:28 AM CDT (12:28 UTC)
- Expired
- Aug 18, 2011, 8:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties DeSoto County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:31 AM CDT | HAIL 1 | Midtown Memphis, TN | QUARTER SIZE HAIL REPORTED IN THE MIDTOWN MEMPHIS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2202 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS54 KMEG 181228
SVRMEG
MSC033-TNC157-181315-
/O.NEW.KMEG.SV.W.0700.110818T1228Z-110818T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
728 AM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 815 AM CDT
* AT 728 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOWNTOWN
MEMPHIS...OR NEAR MIDTOWN MEMPHIS...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HORN
LAKE...OLIVE BRANCH...SOUTHAVEN...MIDTOWN MEMPHIS AND T O FULLER
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3513 9015 3514 9014 3512 9011 3512 9008
3515 9007 3517 9011 3519 9011 3524 8996
3493 8978 3485 9007
TIME...MOT...LOC 1228Z 341DEG 10KT 3512 9002
$$1 follow-up statement
662
WWUS54 KMEG 181246
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CDT THU AUG 18 2011
MSC033-TNC157-181315-
/O.CON.KMEG.SV.W.0700.000000T0000Z-110818T1315Z/
DESOTO MS-SHELBY TN-
746 AM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN SHELBY AND NORTH CENTRAL DESOTO COUNTIES...
AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. QUARTER SIZE HAIL WAS REPORTED
WITH THIS STORM IN MIDTOWN MEMPHIS. THIS STORM WAS LOCATED NEAR
MIDTOWN MEMPHIS...MOVING SOUTH AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HORN LAKE...
OLIVE BRANCH...SOUTHAVEN...MIDTOWN MEMPHIS...PRESIDENTS ISLAND...
CAPLEVILLE...PARKWAY VILLAGE...WHITE STATION...TWIN LAKES...ALDEN...
NESBIT...JAGO...PLUM POINT AND FAIRHAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3513 9015 3514 9014 3512 9011 3512 9008
3515 9007 3517 9011 3519 9011 3524 8996
3493 8978 3485 9007
TIME...MOT...LOC 1246Z 341DEG 10KT 3507 9000
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:09 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 18, 6:09 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
609 AM CDT THU AUG 18 2011
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION BELOW.
JCL
&&
.DISCUSSION... /ISSUED 324 AM CDT THU AUG 18 2011/
TODAY THROUGH FRIDAY...NOT TOO MUCH CHANGE IN THE ON GOING FORECAST OVER
THE NEXT 48 HOURS AS THE MIDSOUTH REMAINS ON THE EASTERN
PERIPHERY OF THE HIGH PLAINS RIDGE. WEAKNESSES IN THE NORTHWEST
FLOW ALOFT WILL KEEP A SLIGHT THREAT OF CONVECTION INTO THE
REGION..WITH THE GREATEST THREAT TODAY ACROSS THE MISSISSIPPI
DELTA...AND ACROSS THE NORTHERN COUNTIES ON FRIDAY. DESPITE THE RECENT
SCATTERED CONVECTION THE RIDGE HAS BEEN NOSING INTO THE MIDSOUTH
AND ALLOWING TEMPERATURES TO CREEP BACK INTO THE LOW TO MID
90S...WHILE DEWPOINTS IN THE 70S ARE ALSO RETURNING. THIS TREND
WILL CONTINUE TODAY WITH MORE WIDESPREAD MID 90S AND DEWPOINTS
RANGING FROM 70-75 DEGREES. HEAT INDICES ARE EXPECTED TO SURPASS
103F THIS AFTERNOON AND ON FRIDAY...SO HAVE ISSUED A HEAT ADVISORY
FOR THE MAJORITY OF THE MIDSOUTH FOR THE NEXT TWO DAYS...WITH THE
EXCEPTION OF NORTHWEST TENNESSEE.
SATURDAY AND SUNDAY...MODELS QUICKLY GO THEIR OWN WAYS EARLY IN
THIS PERIOD WITH THE NAM SLIPPING A COLD FRONT THROUGH THE REGION
SATURDAY MORNING...WHILE THE GFS DISSIPATES THE BOUNDARY AND THE
EURO BRINGS IT THROUGH SUNDAY AFTERNOON. THUS HAVE KEPT
ONLY SLIGHT POPS IN ACROSS THE MIDSOUTH SATURDAY...INCREASING
THEM ACROSS THE NORTH SATURDAY NIGHT AND ON SUNDAY AREA WIDE. THE
HEAT ADVISORY MAY NEED TO BE EXTENDED ACROSS THE MIDSOUTH
SATURDAY...BUT AMPLE TIME IS AVAILABLE FOR MODELS TO HASH THINGS
OUT WITH A BETTER CONSENSUS.
EARLY NEXT WEEK...THE GFS AND EURO REMAIN INDIFFERENT ON THE
STEEPNESS OF THE NORTHWEST FLOW OVER THE REGION. THE EURO PLACES A
COOLER AIRMASS OVER THE MIDSOUTH WITH HIGH TEMPERATURES DIPPING
BACK INTO THE 80S AND NORTHEASTERLY BREEZES. ON THE OTHER HAND THE
GFS SHOWS REALLY NO CHANGE FROM THE CURRENT UPPER LEVEL FLOW CONDITIONS
WITH TEMPERATURES REMAINING IN THE MID 90S. THUS HAVE GONE WITH A
BLEND FOR NOW FOR BOTH MONDAY AND TUESDAY...WITH HIGHS MAINLY IN
THE LOW 90S AND ISOLATED CONVECTION LINGERING.
LONG RANGE...SLIGHT MODEL DIFFERENCES ARE SEEN FROM THIS PAST 00Z
RUN...WITH BOTH MODELS SHOWING A CUTOFF LOW IN THE CORN BELT
GETTING SEPARATED FROM THE MAIN JET FLOW ACROSS THE CANADIAN
BORDER. THE EURO IS STRONGER THAN THE GFS AND FURTHER
NORTH KEEPING OUR AREA DRY...WHILE THE GFS WITH THE WEAKER
CIRCULATION DROPS IT SOUTH INTO THE OZARKS KEEPING THE MIDSOUTH WET.
FOR NOW HAVE LEANED TOWARDS THE EURO SOLUTION WITH THE DRY
AS BOTH MODELS HINT AT A TROPICAL SYSTEM NEAR THE FLORIDA
PENINSULA THAT MAY SPILL MORE SUBSIDENCE ARE WAY.
JAB
&&
.AVIATION...
12Z TAF CYCLE (18/12Z-19/12Z)
AN UPPER LEVEL SHORTWAVE EMBEDDED IN NORTHWEST FLOW HAS SPARKED
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS EAST AR INTO SOUTHWEST
TN. HAVE ALREADY AMENDED TO INCLUDE A TEMPO GROUP FOR TSRA AT KMEM
UNTIL 14Z WITH VCTS UNTIL 15Z...AND AMENDED KJBR TO ADD VCTS UNTIL
15Z. THINK THIS CONVECTION WILL STAY WEST OF KMKL AND KTUP BUT
WILL CONTINUE TO MONITOR. OTHERWISE...VFR CONDITIONS WILL PREVAIL
AT THE TAF SITES THROUGH THE PERIOD. ISOLATED TSRA ARE POSSIBLE
THIS AFTERNOON AND EARLY EVENING BUT CONFIDENCE OF OCCURRENCE IS
LOW...FOR NOW JUST MENTIONED A CB GROUP AT ALL OF THE TAF SITES
18/19Z-19/01Z. AT KMKL...INCLUDED A TEMPO GROUP FOR MVFR
CONDITIONS IN FOG 19/09-19/12Z. S-SW WINDS 6-7 KTS TODAY. WINDS 4
KTS OR LESS TONIGHT.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 96 76 98 78 / 30 10 20 10
MKL 94 70 95 73 / 20 10 20 10
JBR 95 73 96 75 / 30 10 20 10
TUP 96 73 97 75 / 20 10 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY FROM NOON TODAY TO 10 PM CDT FRIDAY FOR CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-ST. FRANCIS.
HEAT ADVISORY FROM NOON TO 10 PM CDT FRIDAY FOR CLAY-RANDOLPH.
MO...HEAT ADVISORY FROM NOON TO 10 PM CDT FRIDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY FROM NOON TODAY TO 10 PM CDT FRIDAY FOR ALCORN-
BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...HEAT ADVISORY FROM NOON TODAY TO 10 PM CDT FRIDAY FOR CHESTER-
CROCKETT-FAYETTE-HARDEMAN-HAYWOOD-LAUDERDALE-MADISON-
MCNAIRY-SHELBY-TIPTON.
HEAT ADVISORY FROM NOON TO 10 PM CDT FRIDAY FOR CARROLL-DECATUR-
DYER-GIBSON-HARDIN-HENDERSON.
&&Hazardous weather outlook, Aug 18, 6:11 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 611 AM CDT THU AUG 18 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 611 AM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT STARTING AT NOON TODAY FOR A LARGE PORTION OF THE MIDSOUTH. HEAT INDICES WILL RANGE FROM 103-107 DEGREES. A FEW STRONG STORMS WILL BE POSSIBLE TODAY AS AN UPPER LEVEL DISTURBANCE PASSES THROUGH THE REGION. GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HEAT ADVISORY IS IN EFFECT FOR A LARGE PORTION OF THE MIDSOUTH FRIDAY. HEAT INDICES WILL RANGE FROM 103-107 DEGREES. A HEAT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE MIDSOUTH THROUGHOUT THE WEEKEND. A FEW STRONG STORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY ALONG AND AHEAD OF A WEAK COLD FRONT. GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JAB
In the hours before
Special weather statement, Aug 18, 6:07 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 607 AM CDT THU AUG 18 2011 ARZ027-028-036-TNZ049-088-181145- CRITTENDEN AR-MISSISSIPPI AR-POINSETT AR-SHELBY TN-TIPTON TN- 607 AM CDT THU AUG 18 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 AM CDT FOR... NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER DYESS AT 607 AM CDT...MOVING SOUTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...MISSISSIPPI...POINSETT...SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR MEEMAN SHELBY FOREST STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3529 8995 3523 9025 3562 9033 3567 9011 TIME...MOT...LOC 1107Z 346DEG 14KT 3555 9019
Special weather statement, Aug 18, 6:23 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
623 AM CDT THU AUG 18 2011
ARZ027-036-181215-
CRITTENDEN AR-POINSETT AR-
623 AM CDT THU AUG 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
NORTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LEPANTO AT 623 AM CDT...MOVING SOUTH AT
20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
LEPANTO...MARKED TREE AND TYRONZA...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3570 9029 3546 9028 3544 9029 3544 9028
3528 9030 3528 9046 3569 9047
TIME...MOT...LOC 1123Z 354DEG 18KT 3560 9035Special weather statement, Aug 18, 6:53 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
653 AM CDT THU AUG 18 2011
ARZ036-TNZ049-088-181230-
CRITTENDEN AR-SHELBY TN-TIPTON TN-
653 AM CDT THU AUG 18 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...
NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTHWEST OF MEEMAN SHELBY FOREST
STATE PARK AT 653 AM CDT...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...CORDOVA...GERMANTOWN...MARION...MEEMAN
SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON AND WEST
MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA
LAKE.
&&
LAT...LON 3544 9025 3544 9007 3541 9006 3544 9002
3544 8979 3508 8970 3509 9029 3544 9029
TIME...MOT...LOC 1153Z 321DEG 22KT 3539 9010The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:38 AM CDT | Heat Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 10 more | 13 hr |
| Aug 18, 6:13 AM CDT | Severe Thunderstorm Warning | MEG | Tipton | 47 min |
| Aug 18, 6:53 AM CDT | Special Weather Statement | MEG | Shelby | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.